# SDR ASAA0946340

- Difficulty date: July 30, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 37,517 hours, 20,417 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: JLD4H202
- Condition: Failed
- Location: E&E Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RED NOSE GEAR INDICATION ON APPR.  CYCLED 2 TIMES 3RD CYCLE GREEN LIGHT INSPECTED & CYCLED NOSE GEAR.  VERIFIED LOCK & POSITION SENSOR (S846 &S845) RESISTANCES.  REPLACED NOSE GEAR LOCK SENSOR.  PERFORMED SELF TEST FOR THE LANDING GEAR POSITION SWITCHES OPS GOOD.  PERFORMED TEST FOR R374 NOSE GEAR LATCHING RELAY FAILS STEP 2F (REQUIRES P/N JLD4A).  REPLACED RELAY R374.
